# SDR IPXA2022013078451

- Difficulty date: January 18, 2022
- Submitted: January 31, 2022
- Operation: Air carrier
- Aircraft: N282UP
- Make and model: Doug MD-11F
- Aircraft serial: 48452
- Aircraft time: 89,374 hours, 17,440 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Part number: ABH75463
- Condition: Cracked
- Location: Under Lavatory
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3CLAVATORY UNDER FLOOR SHIELD (WEB) IS CRACKED.REMOVED, REPAIRED SHIELD (WEB) AT THE LAVATORY UNDER FLOOR AREA IAW MD11 SRM 51-35-01 AND 51-33-01 (MINOR)
